# SDR CA120629002

- Difficulty date: June 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic
- Part time: 853 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION OF THE ACFT.  THE HYDRAULIC SERVO WAS FOUND TO BE LEAKING.  SERVO REPLACED.
